# SDR UPS97224284

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Web
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACKS CONFIRMED AT BS 242 WL 168 AND BS 282 WL 172 LT NOSE WHEEL WELL PRESSURE WEB.  PRESSURE WEB REPLACED IAW DRG 65-18414.
